... with anxiety and agitation, short tempered? A 100 mg per day increase does not make me tired, it makes me irritable and anxious
Fibromyalgia - I have been increased on my Lyrica from 100 mg BID to TID. Has anyone had trouble?
- 28 Jul 2016 by John McAvoy
- 29 April 2018 (11 weeks ago)
- lyrica, anxiety, diabetic nerve damage, persisting pain, shingles, agitation, fibromyalgia, neuralgia, diabetic neuropathy, postherpetic neuralgia, neuropathic pain
Yes anxiety, agitation,depression, mood changes are all common side effects.
You do need to take them seriously because they can escalate. If the change was just increased it may subside once your body adjusts.
My problem was that I didn't think it worked. I was gaining weight but not able to lose it. My knees started to take the brunt and I had trouble walking from the pain. I got off of it.
I totally believe that a med should be definitely working if I'm going to take it long term.
Don't be influenced by all the glitzy commercials with so many positive results. It's a big money making drug. Doctors like to prescribe it because it's not a scheduled drug such as opioids so they don't get red-flagged.
Don't be afraid to tell your doctor that it's not working or the side effects are too troublesome to stay on. There are options.
I take a myriad of Meds with Lyrica (300mg down from 600mg due to swelling of hands and feet) being one of them. I had some agitation and anxiety and had Cymbalta added with Lyrica as a pain relief cocktail, which seemed to help the agitation. A new problem developed as my vision has changed from normal sight to having intermittent blurry vision. Plan to see Eye Doc this week but believe that the Lyrica may be the casue which I hope is not permanent.
I have an autoimmune response to HCV as I was an emergency responder in my past life and now my new life is full-body (painful) Sensory Neuropathy. My medication profile includes a list of ten medications from Fentanyl to Lyrica with a myriad of Meds in between.
I wish you well as this can be a difficult path to follow!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 36 answers
Posted 11 Nov 2010 • 1 answer
Posted 7 Sep 2011 • 9 answers
Posted 24 Feb 2017 • 2 answers
Posted 22 Sep 2017 • 1 answer